# SDR V0XD2017032401

- Difficulty date: March 10, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670355583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SIDE SEAT RAILS CORRODED LT AND RT RAILS AT FS 565-669.4. REMOVED AND REPLACED RT AND LT SIDE SEAT RAILS AT FS 565-779 IAW AMM 53-00-49.
